| Model Number |
VTICM5_ 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.The lens remains implanted.The cause of the event was reported as unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.In a separate surgery the lens was exchanged with the same model/ length, different power and the problem was resolved.The cause of the event was reported as unknown.H6-health effect- impact code: "2199" should be removed and code "4629" should be added.H11- manufacturer narrative: "secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation" should be added.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial.Visual inspection found optic/haptic deformed.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).